Overdetermined problems for the fractional Laplacian in exterior and annular sets

Nicola Soave, Enrico Valdinoci

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We consider a fractional elliptic equation in an unbounded set with both Dirichlet and fractional normal derivative datum prescribed. We prove that the domain and the solution are necessarily radially symmetric. We also study the extension of the result in bounded non-convex regions, as well as the radial symmetry of the solution when the set is assumed a priori to be rotationally symmetric.

Original languageEnglish
Pages (from-to)101-134
Number of pages34
JournalJournal d'Analyse Mathematique
Volume137
Issue number1
DOIs
Publication statusPublished - Mar 2019

Fingerprint Dive into the research topics of 'Overdetermined problems for the fractional Laplacian in exterior and annular sets'. Together they form a unique fingerprint.

Cite this